# SDR AALA202107075301

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 14,061 hours, 5,931 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Access Door
- Condition: Missing
- Location: Apu Inlet Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE ALTITUDE APU DETECTION INOPERATIVE LIGHT ILLUMINATED INTERMITTENTLY FOLLOWED BY APU FIRE LIGHT / BELL. FOUND APU INLET DUCT ACCESS DOOR COVER ON TOP OF FIRE LOOP. RE-INSTALLED DOOR COVER PER CMM 49-26-93 (AALA202107065301). REPLACED APU FIRE EXTINGUISHING BOTTLE PER AMM 26-22-01 (AALA202107070402).
